# SDR MZZA99004

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 66167891
- Condition: Rusted
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION AT AIR ASIA, RUSTED AND DAMAGED SPRING WAS FOUND ON LEFT MLG MANUAL EXTENSION MECHANISM.  THE DAMAGED SPRING P/N 66-16789-1 WAS REMOVED AND REPLACED PER B727 MM 32-34-1 AND OPERATIONAL CHECK FOUND SATISFACTORY.  (M)
